Une remarque sur certains noeuds de S 1 ×S 2
Compositio Mathematica, Volume 38 (1979) no. 1, pp. 77-82.
@article{CM_1979__38_1_77_0,
     author = {Laudenbach, F.},
     title = {Une remarque sur certains noeuds de $S^1 \times S^2$},
     journal = {Compositio Mathematica},
     pages = {77--82},
     publisher = {Sijthoff et Noordhoff International Publishers},
     volume = {38},
     number = {1},
     year = {1979},
     zbl = {0401.57011},
     mrnumber = {523265},
     language = {fr},
     url = {http://www.numdam.org/item/CM_1979__38_1_77_0/}
}
TY  - JOUR
AU  - Laudenbach, F.
TI  - Une remarque sur certains noeuds de $S^1 \times S^2$
JO  - Compositio Mathematica
PY  - 1979
DA  - 1979///
SP  - 77
EP  - 82
VL  - 38
IS  - 1
PB  - Sijthoff et Noordhoff International Publishers
UR  - http://www.numdam.org/item/CM_1979__38_1_77_0/
UR  - https://zbmath.org/?q=an%3A0401.57011
UR  - https://www.ams.org/mathscinet-getitem?mr=523265
LA  - fr
ID  - CM_1979__38_1_77_0
ER  - 
%0 Journal Article
%A Laudenbach, F.
%T Une remarque sur certains noeuds de $S^1 \times S^2$
%J Compositio Mathematica
%D 1979
%P 77-82
%V 38
%N 1
%I Sijthoff et Noordhoff International Publishers
%G fr
%F CM_1979__38_1_77_0
Laudenbach, F. Une remarque sur certains noeuds de $S^1 \times S^2$. Compositio Mathematica, Volume 38 (1979) no. 1, pp. 77-82. http://www.numdam.org/item/CM_1979__38_1_77_0/

[1] R. Kirby: Problems in low dimensional manifold theory (preprint).

[2] B. Mazur: A note on some contractible 4-manifolds. Ann. of Math. 73 (1961) 221-228. | MR | Zbl

[3] C. Papakyriakopoulos: On Dehn's lemma and the asphericity of knots. Ann. of Math. 66 (1957) 1-26. | MR | Zbl

[4] J. Stallings: On the loop theorem. Ann. of Math. 72 (1960) 12-19. | MR | Zbl